Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An example for homotopy groups with coefficients


Author: Martin Arkowitz
Journal: Proc. Amer. Math. Soc. 15 (1964), 136-137
MSC: Primary 55.40
DOI: https://doi.org/10.1090/S0002-9939-1964-0160217-9
MathSciNet review: 0160217
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. G. Barratt, Track groups. II, Proc. London Math. Soc. (3) 5 (1955), 285-329. MR 0073179 (17:395e)
  • [2] B. Eckmann and P. J. Hilton, Groupes d'homotopie et dualité. Coefficients, C. R. Acad. Sci. Paris 246 (1958), 2991-2993. MR 0100263 (20:6696)
  • [3] Y. Katuta, Homotopy groups with coefficients, Sci. Rep. Tokyo Kyoiku Daigaku Sect. A 7 (1960), 5-24. MR 0130693 (24:A553)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.40

Retrieve articles in all journals with MSC: 55.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0160217-9
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society